# SDR CALA2021122902461

- Difficulty date: December 28, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N37434
- Make and model: Boeing 737-900ER
- Aircraft serial: 33528
- Aircraft time: 36,047 hours, 12,781 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: 182A5301
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-55-3-0239) R/H HOR. STAB INSPAR RIB AT STAB STA 92.70 STIFFINER NO. 3 LOWER SECTION WITH WITH A CRACK REF AAR NR 9643436 REMOVED DAMAGE AREA, INSTALLED 1EA REPAIR ANGLE AND 1EA REPAIR T-SECTION ON R/H HOR STAB RIB AT STAB STA 92.70 STIFFNER 3 LOWER SECTION AS PER B737-900ER SRM 55-10-09-2R-4 WORK ACCOMPLISHED BY V920362
